Computational Methods and Function Theory

, Volume 2, Issue 1, pp 257–265 | Cite as

Normal Families of Meromorphic Functions whose Derivatives Omit a Function



Let \(\cal F\) be a family of functions meromorphic on the plane domain D, and let h be a holomorphic function on D, h n= 0. Suppose that, for each \(f \in {\cal F}\), f (m)(z) ≠ h(z) for zD. Then \(t\cal F\) is normal on D (i) if all zeros of functions in \(\cal F\) have multiplicity at least m + 3, or (ii) if all zeros of functions in \(\cal F\) have multiplicity at least m + 2 and h has only multiple zeros on D, or (iii) if all poles of functions in \(\cal F\) are multiple and all zeros have multiplicity at least m + 2.


Normal families omitted functions 

2000 MSC



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    W. Bergweiler, On the zeros of certain homogeneous differential polynomials, Arch. Math. 64 (1995), 199–202.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    W. Bergweiler, Normality and exceptional values of derivatives, Proc. Amer. Math. Soc. 120 (2001), 121–129.MathSciNetCrossRefGoogle Scholar
  3. 3.
    W. Bergweiler and A. Eremenko, On the singularities of the inverse of a meromorphic function of finite order, Rev. Mat. Iberoamericana 11 (1995), 355–373.MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    X. Hua, On a problem of Hayman, Kodai Math. J. 13 (1990), 386–390.MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    S. Nevo, On theorems of Yang and Schwick, Complex Variables 46 (2001), 315–321.MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    S. Nevo, Applications of Zalcman’s Lemma to Q m-normal families, Analysis 21 (2001), 289–325.MathSciNetMATHGoogle Scholar
  7. 7.
    X. Pang and L. Zalcman, Normal families and shared values, Bull. London Math. Soc. 32 (2000), 325–331.MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    —, Normal families of meromorphic functions with multiple zeros and poles, to appear in Israel J. Math. Google Scholar
  9. 9.
    W. Schwick, Exceptional functions and normality, Bull. London Math. Soc. 29 (1997), 425–432.MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Y. Wang and M. Fang, Picard values and normal families of meromorphic functions with multiple zeros, Acta Math. Sinica N. S. 14 (1998), 17–26.MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    L. Yang, Normality for families of meromorphic functions, Sci. Sinica Ser. A 29 (1986), 1263–1274.MathSciNetMATHGoogle Scholar
  12. 12.
    L. Zalcman, Normal families: new perspectives, Bull. Amer. Math. Soc. 35 (1998), 215–230.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Heldermann  Verlag 2002

Authors and Affiliations

  1. 1.Department of MathematicsEast China Normal UniversityShanghaiP. R. China
  2. 2.College of SciencesSouth China Agricultural UniversityGuangzhouP. R. China
  3. 3.Department of Mathematics and StatisticsBar-Ilan UniversityRamat-GanIsrael

Personalised recommendations